Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 145, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 14, 2015, 4:35 PM EDT for Bedford County, Fulton County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 4:35 PM EDT (20:35 UTC)
- Expired
- Jul 14, 2015, 5:30 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Fulton County, PA
The radar
The Sterling radar (KLWX), 115 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS51 KCTP 142035
SVRCTP
PAC009-057-142130-
/O.NEW.KCTP.SV.W.0145.150714T2035Z-150714T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 435 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR INGLESMITH...AND MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
BARNES GAP...BIG COVE TANNERY...INGLESMITH...LOCUST GROVE...
MCCONNELLSBURG...NEEDMORE AND WARFORDSBURG.
THIS INCLUDES INTERSTATE 70 FROM MILE MARKERS 152 TO 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
IN ADDITION TO OTHER THREATS...CONTINUOUS LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3972 7857 3978 7861 3986 7861 4000 7797
3992 7795 3988 7797 3981 7801 3972 7810
TIME...MOT...LOC 2035Z 261DEG 20KT 3981 7848
$$
LAMBERT1 follow-up statement
688
WWUS51 KCTP 142102
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT TUE JUL 14 2015
PAC009-057-142130-
/O.CON.KCTP.SV.W.0145.000000T0000Z-150714T2130Z/
BEDFORD PA-FULTON PA-
502 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN BEDFORD AND SOUTHERN FULTON COUNTIES...
AT 502 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LOCUST GROVE...MOVING EAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
BARNES GAP...BIG COVE TANNERY...INGLESMITH...LOCUST GROVE...
MCCONNELLSBURG...NEEDMORE AND WARFORDSBURG.
LAT...LON 3972 7836 3978 7845 3987 7837 4000 7797
3992 7795 3988 7797 3981 7801 3972 7810
TIME...MOT...LOC 2102Z 261DEG 20KT 3983 7829
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:58 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 14, 2:58 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT TUE JUL 14 2015 .SYNOPSIS... A SLOW MOVING UPPER TROUGH AND CORRESPONDING WARM AND COLD FRONTS WILL MOVE OVER THE AREA LATE THIS AFTERNOON AND TONIGHT INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. HIGH PRESSURE BUILDING SOUTHEAST FROM THE GREAT LAKES WILL BRING A DRIER WEATHER PATTERN DURING THE SECOND HALF OF THE WEEK BEFORE INCREASING HEAT AND HUMIDITY RETURN FOR NEXT WEEKEND...ALONG WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... CURRENT RADAR SHOWS STORMS FORMING ON A SHALLOW LINE FROM WARREN COUNTY THROUGH TO KAE ERIE...THIS LINE IS OUT AHEAD OF AN UPPER LEVEL TROUGH AND IS INCREASING IN STRENGTH. A DEEPER AND MORE THREATENING LINE IS EXTENDING FROM ERIE COUNTY THROUGH CENTRAL OHIO TO SOUTHWESTERN OHIO INTO INDIANA. THIS LINE WILL MOVE EASTWARD...ENTERING CENTRAL PA BETWEEN 4 TO 6 PM. CLOUDY SKIES HAVE REDUCED THE OVERALL DAYTIME MAX TEMPS...AND THE CONVECTIVE INSTABILITY. HOWEVER JOULES OF 2K SURFACE CAPE STILL EXIST THROUGH SOUTHWESTERN TO SOUTHCENTRAL PA. SPC HAS REDUCED CENTRAL PA TO A MARGINAL OUTLOOK. THOUGH OVERALL QPFS HAVE DECREASED...THE THREAT FOR LOCALIZED HEAVY RAINFALL REMAINS DUE TO CONVECTIVE INSTABILITY AND HIGH DEWPOINTS. CONSIDERING PORTIONS OF THE REGION REMAIN INUNDATED LOCALIZED FLOODING REMAINS POSSIBLE...ESPECIALLY IN THE NORTHWEST. && .SHORT TERM /WEDNESDAY/... AS THE COLD FRONT COMES THROUGH IT SHOULD BRING DRIER AIR AND MOVE MOST OF THE STORMS TO THE SOUTHEAST. WILL LINGER HIGH CHC POPS INTO THE MORNING ON WEDNESDAY FOR THE FAR SERN COS...THOUGH. THE CURRENT LOW TRACK SOUTHWARD...MOVING THE FRONT THROUGH WEST VIRGINA. WIDESPREAD SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE TONIGHT INTO THE EARLY WEDNESDAY. IN THE WAKE OF THE FRONT EXPECT DRIER CONDITIONS WHICH COULD LEAD TO PATCHY EARLY MORNING FOG. IMPROVEMENT IS EXPECTED OVER MOST OF THE AREA LATE WED MORNING AND THROUGH THE AFTERNOON. HIGHS SHOULD RECOVER CLOSE TO 80F IN THE S...BUT KEEP AT OR BELOW 70F IN THE FAR NW. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... SHOWERS WILL END OVER SOUTHERN/EASTERN AREAS BY 00Z THURSDAY AS THE COLD FRONT PUSHES SEWD TOWARD THE MID ATLC COAST. BEHIND THE FRONT...A LARGE AREA OF BELOW NORMAL PW AIR WILL OVERSPREAD THE NORTHEAST AND MID ATLANTIC STATES FROM WED NGT THROUGH THURSDAY...ACCOMPANIED BY AN EXPANSIVE AREA OF HIGH PRESSURE MIGRATING EWD FROM SERN CANADA INTO THE N. ATLC OCEAN...WHICH WILL ENSURE DRY WX DURING THIS TIME. MUCH OF FRIDAY ALSO LOOKS DRY WITH A LOW RISK OF A LATE DAY SHOWER/TSTM ACROSS THE FAR WRN/NWRN ALLEGHENY MTNS. WED/THU NIGHTS WILL BE REFRESHINGLY COOL WITH LOWS IN THE MID 40S TO LOW 50S AND VALLEY FOG ACROSS THE NRN TIER. 500MB HEIGHTS SHOULD STEADILY REBOUND THROUGH THE WEEKEND WITH VERY WARM/HOT AND HUMID CONDITIONS FORECAST INTO EARLY NEXT WEEK. CENTRAL PA IS CURRENTLY NEAR/AT THE HOTTEST TIME OF THE YEAR /JULY 11-20/ BASED ON THE MOST RECENT 30-YEAR CLIMATE NORMALS. HEAT INDEX VALUES MAY APPROACH 100F OVER THE LWR SUSQ VALLEY SUN- MON WITH GUIDANCE SHOWING HIGHS AROUND 90F. THE UPSTREAM FLOW ALOFT IS FCST TO TREND FROM QUASI-ZONAL ON THE NRN PERIPHERY OF SRN PLAINS RIDGE...FROM THE MIDWEST THROUGH THE GREAT LAKES...EVENTUALLY TOWARD MORE OF A WEST-NORTHWEST FLOW WITH GENERAL TROUGHING LKLY TO CONTINUE OVER THE EASTERN QUARTER OF NOAM. NRN STREAM S/WVS MOVING INTO THE AREA FROM THE WNW...ALONG WITH DIURNAL INSTABILITY...MAY BE A FOCUS FOR SHOWERS/TSTMS SAT- SUN. A BETTER FOCUS FOR PCPN SHOULD EVOLVE INTO THE MON-TUE TIME FRAME AS A FRONTAL BOUNDARY PUSHES SEWD FROM THE GREAT LAKES. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... COLD FRONT MOVING THROUGH THE REGION WILL ALLOW FOR MVFR TO IFR CIGS TO BE POSSIBLE IN SHRA/TSRA BETWEEN 19Z TO 03Z BEGINNING AT BFD AND THE ENVELOPING ALL TAF SITES AS THE FRONT PROPAGATES EASTWARD. SOME SHOWERS AND TSRA COULD LINGER IN THE SOUTHEAST THROUGH WEDNESDAY MORNING AND EARLY AFTERNOON. OTHERWISE EXPECT CLEARING SKIES IN DRIER NORTHWESTERLY FLOW BEHIND THE FRONT. THIS COULD ALLOW...WITH LIGHT WINDS...FOR PATCHY FOG TOMORROW MORNING. FOG/MIST COULD LINGER TOMORROW MORNING...ESPECIALLY IN THE NORTHWEST...UNTIL LATE MORNING. EXPECT OTHER SITES IFR TO MVFR TO IMPROVE BY MID MORNING. VFR SHOULD DOMINATE OTHERWISE. OUTLOOK... WED...EARLY AM LOW CIGS LIKELY ACROSS THE W MTNS. THU-FRI...NO SIG WX EXPECTED. SAT...SCT PM TSRA IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/CERU NEAR TERM...DANGELO/CERU SHORT TERM...DANGELO/CERU LONG TERM...STEINBUGL AVIATION...FITZGERALD/TYBURSKI
Hazardous weather outlook, Jul 14, 3:17 AM EDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 AM EDT TUE JUL 14 2015 PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-150730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 317 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORMS COULD CREATE HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. PAZ024>028-033>036-056-057-059-063>066-150730- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 317 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAIN. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORM WIND DAMAGE AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jul 14, 3:50 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 350 PM EDT TUE JUL 14 2015 PAZ010>012-017-142030- NORTHERN CLINTON PA-CLEARFIELD PA-CAMERON PA-ELK PA- 350 PM EDT TUE JUL 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLINTON...CLEARFIELD... CAMERON...AND ELK COUNTIES UNTIL 430 PM EDT... AT 349 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PARKER DAM STATE PARK...MOVING NORTHEAST AT 15 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HICKS RUN AROUND 430 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRIFTWOOD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4123 7795 4107 7837 4119 7846 4142 7818 TIME...MOT...LOC 1949Z 228DEG 14KT 4120 7840 EVANEGO
Local storm report, Jul 14, 3:55 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG KANE 41.66N 78.81W
07/14/2015 MCKEAN PA 911 CALL CENTER
TREES DOWN NEAR KANE
&&
EVENT NUMBER CTP1500271
EVANEGOSpecial weather statement, Jul 14, 3:55 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT TUE JUL 14 2015
PAZ024>026-033>035-142100-
BEDFORD PA-SOMERSET PA-FULTON PA-CAMBRIA PA-HUNTINGDON PA-BLAIR PA-
355 PM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 355 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLUE KNOB STATE PARK TO NEAR CESSNA TO NEAR
LAKE GORDON...AND MOVING NORTHEAST AT 35 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
BLUE KNOB STATE PARK AND QUEEN AROUND 400 PM EDT.
SKI GAP...CESSNA AND BEDFORD AROUND 405 PM EDT.
CLAYSBURG...ST. CLAIRSVILLE AND OSTERBURG AROUND 410 PM EDT.
ROARING SPRING AROUND 415 PM EDT.
NEW ENTERPRISE...MARTINSBURG AND DUNCANSVILLE AROUND 420 PM EDT.
ROYER...CANOE CREEK STATE PARK AND ENTRIKEN AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ALEXANDRIA...BROAD
TOP CITY...CASSANDRA...COALMONT AND DEFIANCE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 157.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 131 TO 171.
INTERSTATE 99 FROM MILE MARKERS 0 TO 40.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4047 7863 4071 7802 4070 7796 3990 7814
3972 7878 3972 7881
TIME...MOT...LOC 1955Z 242DEG 29KT 4028 7860 4007 7864 3976 7873
LAMBERTSpecial weather statement, Jul 14, 4:11 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT TUE JUL 14 2015
PAZ018-019-025-026-142115-
SOUTHERN CENTRE PA-NORTHERN CENTRE PA-HUNTINGDON PA-BLAIR PA-
411 PM EDT TUE JUL 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CENTRE...NORTHERN
CENTRE...HUNTINGDON...AND BLAIR COUNTIES UNTIL 515 PM EDT...
AT 411 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
TYRONE...MOVING EAST NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BIRMINGHAM AROUND 415 PM EDT.
BALD EAGLE AND WARRIORS MARK AROUND 420 PM EDT.
FRANKLINVILLE AROUND 425 PM EDT.
STORMSTOWN AND PORT MATILDA AROUND 435 PM EDT.
RAMBLEWOOD AND ROCK SPRINGS AROUND 440 PM EDT.
PARK FOREST VILLAGE AND JULIAN AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UNIONVILLE...
DELGROSSO'S AMUSEMENT PARK...PENNSYLVANIA MILITARY MUSEUM...
PENNSYLVANIA STATE UNIVERSITY AND TUSSEY MOUNTAIN SKI AREA.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
SNOW SHOE AND LAMAR EXITS...SPECIFICALLY FROM MILE MARKERS 157 TO
164.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 42 TO 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4065 7840 4072 7835 4077 7835 4080 7834
4082 7830 4085 7829 4100 7766 4077 7757
4074 7765 4073 7768 4071 7768 4060 7833
4065 7843
TIME...MOT...LOC 2011Z 257DEG 27KT 4071 7825
LAMBERTSpecial weather statement, Jul 14, 4:27 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT TUE JUL 14 2015
PAZ005-006-011-012-017-018-142100-
NORTHERN CLINTON PA-CLEARFIELD PA-NORTHERN CENTRE PA-MCKEAN PA-
CAMERON PA-POTTER PA-
427 PM EDT TUE JUL 14 2015
...SPECIAL WEATHER STATEMENT...
AT 426 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROULETTE TO NEAR SIZERVILLE TO NEAR HICKS
RUN TO NEAR KARTHAUS...AND MOVING EAST AT 25 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
SIZERVILLE AND KEATING SUMMIT AROUND 430 PM EDT.
ROULETTE AROUND 435 PM EDT.
STEVENSON DAM AND WHARTON AROUND 445 PM EDT.
COUDERSPORT AROUND 450 PM EDT.
KEATING AND KETTLE CREEK STATE PARK AROUND 455 PM EDT.
TAMARACK...WESTPORT AND CROSS FORK AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE AUSTIN...
DRIFTWOOD...SWEDEN VALLEY...ULYSSES AND SKI DENTON SKI AREA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4174 7772 4150 7768 4121 7759 4112 7815
4134 7820 4157 7827 4180 7823 4200 7776
4200 7772
TIME...MOT...LOC 2026Z 248DEG 24KT 4174 7822 4158 7824 4136 7817 4116
7814
LAMBERTLocal storm report, Jul 14, 4:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 NNE PRESTON 41.72N 78.83W
07/14/2015 MCKEAN PA EMERGENCY MNGR
MULTIPLE TREES DOWN SR 321 SOUTH OF BLISS HILL
0330 PM TSTM WND DMG KANE 41.66N 78.81W
07/14/2015 MCKEAN PA 911 CALL CENTER
TREES DOWN NEAR KANE
&&
EVENT NUMBER CTP1500272 CTP1500271
KEARNSThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:07 PM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jul 14, 4:21 AM EDT | Special Weather Statement | CTP | Lebanon | 39 min |
| Jul 14, 8:39 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Jul 14, 2:32 PM EDT | Special Weather Statement | CTP | McKean | 58 min |
| Jul 14, 3:16 PM EDT | Special Weather Statement | CTP | Somerset | 44 min |
| Jul 14, 3:26 PM EDT | Special Weather Statement | CTP | McKean | 64 min |
| Jul 14, 3:37 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 68 min |
| Jul 14, 3:50 PM EDT | Special Weather Statement | CTP | Cameron | 40 min |
| Jul 14, 3:55 PM EDT | Special Weather Statement | CTP | Bedford, Blair | 65 min |
| Jul 14, 4:11 PM EDT | Special Weather Statement | CTP | Centre | 64 min |
| Jul 14, 4:27 PM EDT | Special Weather Statement | CTP | Cameron, Clinton, Potter | 33 min |
| Jul 14, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 72 min |
| Jul 14, 4:56 PM EDT | Special Weather Statement | CTP | Centre, Clinton | 49 min |
| Jul 14, 5:12 PM EDT | Special Weather Statement | CTP | Tioga | 78 min |
| Jul 14, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 65 min |
| Jul 14, 5:30 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 90 min |
| Jul 14, 6:08 PM EDT | Special Weather Statement | CTP | Cameron | 22 min |
| Jul 14, 6:16 PM EDT | Special Weather Statement | CTP | Fulton | 14 min |
| Jul 14, 6:22 PM EDT | Special Weather Statement | CTP | Blair | 23 min |
| Jul 14, 6:36 PM EDT | Special Weather Statement | CTP | Cameron | 39 min |
| Jul 14, 6:52 PM EDT | Special Weather Statement | CTP | Elk | 38 min |
| Jul 14, 7:20 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
| Jul 14, 7:25 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 14, 7:30 PM EDT | Special Weather Statement | CTP | Lycoming | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.